# SDR SIMA200521610

- Difficulty date: July 28, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED CENTER SILL.  INSTALLED SERVICEABLE SILL IAW EMB SRM, SRM 145/1142 REV 30, CHAPTER 51-40-02.  (M)
